# SDR AALA201504279014

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A6677
- Condition: Faulty
- Location: R1 Door
- Part time: 48,985 hours, 18,994 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SLIDE FAILED EMER LIGHT OPERATIONAL CHECK.  R & R R1 DOOR SLIDE.
